# SDR CWQR200625

- Difficulty date: August 29, 2006
- Submitted: August 29, 2006
- Operation: General aviation
- Aircraft: N646QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605246
- Aircraft time: 4,414 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 666000134
- Condition: Broken
- Location: Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE VISIT, OPERATOR REQUESTED WE INSPECT THE AFT ELEVATOR TRIM CABLES. UPON INSPECTION WE FOUND ABOUT .333 OF THE CABLE STRANDS BROKEN. TOOK CABLE TENSIONS, FOUND TO BE WITHIN LIMITS AND CABLE WAS CENTERED ON THE PULLEYS. THE CABLE APPEARS TO HAVE THE MOST DAMAGE CENTERED ON THE PULLEY WITH THE ELEVATOR TRIM TAB IN THE NEUTRAL TO 1-2 DEGREE DOWN POSITION. AN SCR HAS BEEN SUBMITTED TO MFG UNDER NR 251700.
